Posted 11/30/2014 8:46 AM (GMT -6)
I don't remember pred giving me a nasty taste in my mouth, but it does have some pretty gruesome side effects! The taper you're on is going to suck, plain & simple. But, once it's done, you're most likely done with pred forever! Hopefully! You're appetite will increase, as you heal- I had surgery about 8 months ago, & have gained almost 15 lbs. since then! A little nuts. Good thing I had some wiggle room, I was under-weight going into surgery. Congrats on managing the ostomy ok- it is a nice feeling to have the UC gone. Just be wary when eating things like Chinese/veggies, etc. so soon after surgery- chew really well! I've never had a blockage, but I guess veggies can be a culprit. I do eat them though, all cooked. Enjoy your freedom!
diagnosed w/UC 2002
Tried Asacol, Rowasa, Pred, Cortenemas, Uceris, Rocephin, Cipro, Flagyl, Imuran, Remicade, Humira, turmeric, slippery elm root, marshmallow root, probiotics, homemade kefir, ayurveda, yoga, meditation, mindfulness, reiki, SCD, vegetarian, dairy free, nothing processed, gluten free... proctocolectomy w/end ileo on 4/14/14!